MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 13M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 13M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71421538
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/02/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was noted with stiffness post left tkr for which manipulation under anesthesia was required.
 
Additional Manufacturer Narrative
It was reported that the clinical study patient was noted with stiffness post left tkr for which manipulation under anesthesia was required.The affected legion oxinium femoral component, genesis ii resurfacing patellar component, genesis ii cr deep flexion insert and genesis ii tibial baseplate were not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual product involved and no patient records available, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
GII CR DEEP FLEX ISRT S3-4 13M
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9060665
Report Number1020279-2019-03364
Device Sequence Number3173869
Product Code JWH
UDI-Device Identifier03596010512468
UDI-Public03596010512468
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Catalogue Number71421538
Device Lot Number11JM11728
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date09/15/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight75